# SDR DALA2018121707288

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 11,194 hours, 4,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER SWAP TO APU POWER AT ARRIVAL GATE MILD TO MODERATE ACRID/ELECTRICAL SMELL. ONLY IN COCKPIT. VERIFIED NO SMELL IN CABIN FRONT OR BACK. SMELL LASTED ABOUT 60 SECONDS. T/S PER FIM 21-00-00 TASK 806. FOUND NO FAULTS. C/W NO GO ODI PROCEDURES PERFORMED GVI BEHIND OVERHEAD PANELS P6 AND P18 C/B PANELS. REMOVED/INSTALLED I/B AND O/B DISPLAYS FOUND NO OBVIOUS SMELLS OR DEFECTS.
